Structure of level sets and Sard-type properties of Lipschitz maps

Alberti, Giovanni and Bianchini, Stefano and Crippa, Gianluca. (2013) Structure of level sets and Sard-type properties of Lipschitz maps. Annali della Scuola Normale di Pisa - Classe di Scienze, 12 (4). pp. 863-902.

PDF - Accepted Version

Official URL: http://edoc.unibas.ch/dok/A6183953

Downloads: Statistics Overview


We consider certain properties of maps of class C2 from Rd to Rd−1 that are strictly related to Sard’s theorem, and we show that some of them can be extended to Lipschitz maps, while others require some additional regularity. We also give examples showing that, in terms of regularity, our results are optimal.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Scuola Normale Superiore, Pisa
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
edoc DOI:
Last Modified:22 Nov 2016 13:11
Deposited On:31 Jan 2014 09:50

Repository Staff Only: item control page